Siberian Mathematical Journal

, Volume 27, Issue 2, pp 204–210 | Cite as

A class of equations with operators having concavity properties

  • A. I. Kolosov


Concavity Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Opoitsev, “A generalization of the theory of monotonic and concave operators,” Tr. Mosk. Mat. Obshch.,36, 237–273 (1978).Google Scholar
  2. 2.
    N. S. Kurpel' and B. A. Shuvar, Two-Sided Operator Inequalities and Their Applications [in Russian], Naukova Dumka, Kiev (1980).Google Scholar
  3. 3.
    M. A. Krasnosel'skii, Positive Solutions of Operator Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  4. 4.
    G. P. Akilov and S. S. Kutateladze, Ordered Vector Spaces [in Russian], Nauka, Novosibirsk (1978).Google Scholar
  5. 5.
    I. A. Bakhtin and M. A. Krasnosel'skii, “A method of successive approximations in the theory of equations with concave operators,” Sib. Mat. Zh.,2, No. 3, 313–330 (1961).Google Scholar
  6. 6.
    I. A. Bakhtin and Chyong Suan Dyk Kha, “On a class of nonlinear equations with concave operators,” Voronezh State Ped. Inst., 1982. Deposited at VINITI, No. 4318-82.Google Scholar
  7. 7.
    V. I. Bakhtin, “On the existence of fixed points of concave operators,” in: Functional Analysis [in Russian], No. 20, Ul'yanovsk (1983), pp. 20–31.Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • A. I. Kolosov

There are no affiliations available

Personalised recommendations